# SDR AALA202210216150

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 60,504 hours, 25,110 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285A1010106
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT SPEED LIMIT INDICATION ON CAPTAINÏ¿½S SIDE. STICK SHAKER BECAME MORE FREQUENT. FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO ATL, LANDING SAFELY. REPLACED THE STALL MANAGEMENT YAW DAMPER (SMYD) COMPUTER #1 PER AMM 27-32-42. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
